Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON PERTURBATIONS OF MULTIVALUED VECTOR COVERING MAPS

Annotation

For multivalued maps acting in the product of metric spaces, the notion of vector covering is proposed. The vector analogue of the theorem on perturbations of covering maps is obtained. This result is applied to investigate systems of implicit operator inclusions.

Keywords

product of metric spaces; vector covering map of metric spaces; differential inclusion; boundary value problem

Full-text in one file

Download

UDC

517.988

Pages

1146-1150

References

1. Zhukovskiy E.S., Pluzhnikova E.A. Nakryvayushchie otobrazheniya v proizvedenii metricheskikh prostranstv i kraevye zadachi dlya differentsial'nykh uravneniy, ne razreshennykh otnositel'no proizvodnoy // Differentsial'nye uravneniya. 2013. T. 49. № 4. S. 439–455. 2. Zhukovskiy E.S., Pluzhnikova E.A. Nakryvayushchie otobrazheniya v probleme korrektnosti kraevykh zadach dlya differentsial'nykh uravneniy, ne razreshennykh otnositel'no proizvodnoy // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2011. T. 16. № 4. S. 1082–1085. 3. Zhukovskaya T.V., Zhukovskiy E.S., Pluzhnikova E.A. Ob issledovanii sistem funktsional'nykh uravneniy metodami teorii nakryvayushchikh otobrazheniy // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2013. T. 18. № 1. S. 38–42. 4. Zhukovskiy E.S., Munembe Zh.P., Pluzhnikova E.A. Funktsional'nye uravneniya s zapazdyvaniem v prostranstve summiruemykh funktsiy // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2013. T. 18. № 5-2. S. 2523–2526. 5. Zhukovskiy E.S., Zhukovskaya T.V. Ob usloviyakh razreshimosti kraevoy zadachi dlya nelineynogo abstraktnogo funktsional'no-differentsial'nogo uravneniya // Izvestiya Instituta matematiki i informatiki Udmurtskogo gosudarstvennogo universiteta. 2012. № 1. S. 50-51. 6. Zhukovskiy E.S., Zhukovskaya T.V. O razreshimosti differentsial'nogo uravneniya s zapazdyvaniem, ne razreshennogo otnositel'no proizvodnoy // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2011. T. 16. № 1. S. 67–69. 7. Zhukovskiy E.S., Pluzhnikova E.A. Ob upravlenii ob"ektami, dvizhenie kotorykh opisyvaetsya neyavnymi nelineynymi differentsial'nymi uravneniyami // Avtomatika i telemekhanika. 2015. № 1. S. 31–56. 8. Arutyunov A.V. Nakryvayushchie otobrazheniya v metricheskikh prostranstvakh i nepodvizhnye tochki // Doklady Akademii nauk. 2007. T. 416. № 2. S. 151–155. 9. Arutyunov A.V. Ustoychivost' tochek sovpadeniya i svoystva nakryvayushchikh otobrazheniy // Matematicheskie zametki. 2009. T. 86. № 2. S. 163–169. 10. Arutyunov A.V. Tochki sovpadeniya dvukh otobrazheniy // Funktsional'nyy analiz i ego prilozheniya. 2014. T. 48. № 1. S. 89–93. 11. Arutyunov A., de Oliveira V.A., Pereira F.L., Zhukovskiy E., Zhukovskiy S. On the solvability of implicit differential inclusions // Applicable Analysis. 2015. V. 94. Iss. 1. P. 129–143.

Received

2015-04-20

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.